The Doyen-Wilson theorem for maximum packings of Kn with 4-cycles

Hung-Lin Fu, C. C. Lindner*

*Corresponding author for this work

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

Necessary and sufficient conditions are given to embed a maximum packing of Km, with 4-cycles into a maximum packing of Kn with 4-cycles, both when the leave of the given packing is preserved, and when the leave of the given packing is not necessarily preserved.

Original languageEnglish
Pages (from-to)103-117
Number of pages15
JournalDiscrete Mathematics
Volume183
Issue number1-3
DOIs
StatePublished - 15 Mar 1998

Fingerprint Dive into the research topics of 'The Doyen-Wilson theorem for maximum packings of K<sub>n</sub> with 4-cycles'. Together they form a unique fingerprint.

Cite this